Temporarily relieves minor aches and pains due to: the common cold; flu; headache; minor sore throat pain; toothache. Temporarily reduces fever.
Acetaminophen (pain reliever/fever reducer) 160 mg per 5 ml. Precise dosing device & directions. Use with enclosed syringe only. Each 5 ml contains: sodium 5 mg. The brand trusted by parents for over 50 years. Alcohol-free. Aspirin-free. Ibuprofen-free.